# SDR CALA9601771

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN INTERCOSTAL AT STA 357, STRINGER 16L.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-30-2.
